Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Existence of finite invariant measures for Markov processes
HTML articles powered by AMS MathViewer

by V. E. Beneš PDF
Proc. Amer. Math. Soc. 18 (1967), 1058-1061 Request permission
References
  • R. Z. Has′minskiĭ, Ergodic properties of recurrent diffusion processes and stabilization of the solution of the Cauchy problem for parabolic equations, Teor. Verojatnost. i Primenen. 5 (1960), 196–214 (Russian, with English summary). MR 0133871
  • John L. Kelley, General topology, D. Van Nostrand Co., Inc., Toronto-New York-London, 1955. MR 0070144
  • N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.60, 28.00
  • Retrieve articles in all journals with MSC: 60.60, 28.00
Additional Information
  • © Copyright 1967 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 18 (1967), 1058-1061
  • MSC: Primary 60.60; Secondary 28.00
  • DOI: https://doi.org/10.1090/S0002-9939-1967-0219137-6
  • MathSciNet review: 0219137